# SDR SIMA20170825001

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 34,709 hours, 25,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT AT ROW 18 IAW AMM 33-51-09.  OPS CHECKED GOOD IAW AMM 33-51-00.
